# SDR DALA2016080805944

- Difficulty date: August 7, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA, RIGHT SIDE, BS 1212, LONGERON 28R ANGLE CORRODED.   FOUND TO BE OUT OF LIMITS.  FABRICATED A NEW ANGLE IAW WDG 5965790, REV J. AND SRM 51-10-03.
